March 2011

Fixed Drug Eruption on the Penis Due to Oxcarbazepine

Author Affiliations

Author Affiliations: Department of Environmental Dermatology and Venereology, Medical University of Graz, Graz, Austria.


Copyright 2011 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.2011

Arch Dermatol. 2011;147(3):362-364. doi:10.1001/archdermatol.2011.32

Fixed drug eruption (FDE) is a common cutaneous drug adverse effect characterized by recurrent, sharply demarcated, red to livid maculae that evolve into plaque or bullae and erosions at the same skin or mucosal site after every intake of the causative drug.1,2 Common locations are the lips, oral mucosa, hands, genitals, and perianal area.2 We report a genital FDE caused by the aromatic anticonvulsant oxcarbazepine.

First Page Preview View Large
First page PDF preview
First page PDF preview